MathSciNet Relay Station
MathSciNet bibliographic data
MR2537583 92D25 (34K18 34K20 37N25)
Fang, Shengle; Jiang, Minghui Stability and Hopf bifurcation for a regulated logistic growth model with discrete and distributed delays. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 12, 4292–4303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement